# SDR IPXA2021090733509

- Difficulty date: September 3, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,787 hours, 14,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Evacuation Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE WARNING LIGHT INOP. EVAC SLIDE WARNING LIGHT INOP IAW MEL 52 73 01 1 PLACKARDS INSTALLED.R/R AUTONOMOUS STANDBY POWER SUPPLY UNIT (70WN) IAW AMM 52-73-18-0401. INSTALLED 2 NEW BATTERIES AS WELL. OPS CK GOOD. THIS CLEARS M755587
